Alert archive / New Jersey / Special Marine Warnings in 2011

Special Marine Warning 30, NWS Philadelphia/Mount Holly

June 9, 2011

NWS Philadelphia/Mount Holly issued this special marine warning at Jun 9, 2011, 10:05 PM EDT. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2011, 10:05 PM EDT (02:05 UTC)
Expired
Jun 9, 2011, 10:45 PM EDT
In force
40 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Dover AFB radar (KDOX), 48 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.1 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1702 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1702 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
1829 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

693 
WHUS51 KPHI 100205
SMWPHI
ANZ430-431-100245-
/O.NEW.KPHI.MA.W.0030.110610T0205Z-110610T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1005 PM EDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  THE DELAWARE BAY...


  INCLUDING CROSS LEDGE LIGHT...EAST POINT...FORTESQUE BEACH...
  FOURTEEN FOOT BANK LIGHT...MIAH MAULL LIGHT AND SHIP JOHN SHOAL
  LIGHT...

* UNTIL 1045 PM EDT

* AT 1005 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM...CAPABLE OF PRODUCING STRONG WINDS 34 KNOTS OR
  GREATER OVER NORTHERN AND CENTRAL DELAWARE...MOVING EAST AT 35
  KNOTS.

* THIS STRONG THUNDERSTORM WILL BE NEAR
  5 NM SOUTH OF SHIP JOHN SHOAL LIGHT BY 1010 PM EDT
  2 NM NORTH OF CROSS LEDGE LIGHT BY 1020 PM EDT
  OVER FORTESQUE BEACH AND 6 NM NORTH OF MIAH MAULL LIGHT BY 1025 PM
  EDT
  2 NM NORTH OF EAST POINT BY 1040 PM EDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

&&

LAT...LON 3946 7556 3945 7549 3935 7537 3934 7532
      3930 7531 3930 7526 3924 7517 3918 7514
      3922 7504 3919 7502 3918 7491 3910 7489
      3905 7492 3903 7494 3902 7534 3905 7538
      3915 7542 3926 7541 3933 7547 3934 7551
TIME...MOT...LOC 0205Z 266DEG 35KT 3921 7545

$$

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 9, 8:28 PM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jun 9, 8:28 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
828 PM EDT THU JUN 9 2011

.SYNOPSIS...
LOW PRESSURE MOVING ACROSS EASTERN CANADA WILL SEND A COLD FRONT
THROUGH OUR REGION TONIGHT. THIS BOUNDARY WILL STALL OVER OR JUST
TO THE SOUTH OF THE AREA THROUGH SATURDAY. ON SUNDAY, ANOTHER COLD
FRONT WILL PUSH THROUGH THE MID ATLANTIC STATES. HIGH PRESSURE
FROM THE GREAT LAKES WILL THEN BUILD OVER OUR REGION FOR THE EARLY
PART OF NEXT WEEK. A WARM FRONT SHOULD THEN APPROACH THE AREA
AROUND THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
WITH THE THUNDERSTORMS MOVING THROUGH OUR AREA, WE WERE ABLE TO
CANCEL THE HEAT WARNING AND ADVISORY THIS EVENING. TEMPERATURES
HAVING BEEN FALLING BACK TO NEAR 70 IN THE WAKE OF THE STORMS.

WE HAVE DROPPED THE SEVERE THUNDERSTORM WATCH FROM BERKS,
NORTHAMPTON AND MORRIS COUNTIES NORTHWARD AS THE ACTIVITY
CONTINUES TO SINK TO THE SOUTHEAST.

AT 820 PM, A FAIRLY ROBUST LINE OF THUNDERSTORMS EXTENDED FROM
CENTRAL NEW JERSEY, ACROSS PHILADELPHIA TO THE UPPER DELMARVA.

ONCE THE LINE OF SHOWERS AND THUNDERSTORMS PASSES OFF THE SOUTH
JERSEY AND DELAWARE COAST TOWARD MIDNIGHT, CONDITIONS WILL BE
QUIET IN OUR REGION FOR THE BALANCE OF THE NIGHT.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
CONVECTION ASSOCIATED WITH THE COLD FRONT WILL HAVE DIMINISHED
ACROSS THE AREA BY EARLY FRIDAY. THE MODELS DEPICT THE FRONTAL
BOUNDARY GRADUALLY SETTLING OVER OR JUST TO THE SOUTH OF THE
FORECAST AREA DURING FRIDAY AND INTO SATURDAY. WITH THIS FRONT IN
OUR VICINITY FOR FRIDAY AND SATURDAY, MORE CHANCES FOR SCATTERED
SHOWERS AND THUNDERSTORMS ARE EXPECTED, WITH THE MODELS ALSO
DEPICTING A FEW UPPER LEVEL DISTURBANCES TRACKING NEAR OR ALONG
THE BOUNDARY.

THERE WILL BE SOME RELIEF FROM THE RECENT HEAT WAVE ACROSS THE
REGION AS A COOLER AIR MASS FILTERS IN BEHIND THE STALLING COLD
FRONT.

SHOWER AND TSRA ACTIVITY SHOULD CONTINUE UNTIL A COLD FRONT
CLEARS OUR CWA LATE ON SUNDAY. WHILE THE WEEKEND TIMING IS NOT
GOOD, THE NEED FOR SOME PRECIPITATION IS INCREASING WITH EACH
PASSING DAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
A MID LEVEL TROUGH FROM THE NORTHWEST IS EXPECTED TO DROP OVER
OUR REGION EARLY IN THE NEW WEEK WITH ITS AXIS PASSING OVERHEAD
AROUND TUESDAY. A RIDGE IS FORECAST TO FOLLOW WITH THE RIDGE AXIS
ANTICIPATED TO ARRIVE AROUND THURSDAY.

AT THE SURFACE, HIGH PRESSURE IS EXPECTED TO BE OVER THE GREAT
LAKES ON SUNDAY NIGHT. THE HIGH SHOULD BUILD SLOWLY TO THE
SOUTHEAST, PASSING OVER OUR REGION AROUND TUESDAY NIGHT. A WARM
FRONT IS FORECAST TO APPROACH FROM THE SOUTHWEST ON THURSDAY.

AFTER SOME LINGERING SHOWERS AND THUNDERSTORMS ON SUNDAY EVENING,
ESPECIALLY ON THE COASTAL PLAIN, DRY WEATHER IS ANTICIPATED FROM
SUNDAY NIGHT THROUGH WEDNESDAY NIGHT. WE WILL INCLUDE A SLIGHT
CHANCE FOR SHOWERS AND THUNDERSTORMS WITH THE APPROACHING WARM
FRONT ON THURSDAY.

NEAR SEASONABLE TEMPERATURES ARE EXPECTED THROUGH THE PERIOD.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

AT 0030Z, THE THUNDERSTORMS WERE TO THE EAST OF KABE AND KRDG.
THEY WERE MOVING THROUGH KTTN, KPNE, KPHL AND KILG AND THEY SHOULD
BE OUT OF THE PICTURE AT THOSE LOCATIONS BEFORE 0130Z. IT LOOKS AS
THOUGH THE THUNDERSTORMS WILL REACH KMIV AND KACY AND THE TAFS
WILL BE UPDATED TO INCLUDE THEM IN THE 0100Z TO 0300Z TIME FRAME.

WE PLACED MVFR FOG AT KRDG BASED ON CLIMATOLOGY. ALL TERMINAL
OVERNIGHT, THERE WILL BE DEBRIS CLOUDINESS MAINLY AT MID AND HIGH
LEVELS.

THE COLD FRONT THAT IS TRIGGERING THE TSRAS TODAY WILL SETTLE
SOUTH OF THE TERMINALS BY FRIDAY MORNING. A GRADUAL SHIFT IN THE
WINDS FROM WEST TO NORTH SHOULD OCCUR OVERNIGHT AND THEN FROM
NORTH TO EAST ON FRIDAY.

SOME SHRAS AND TSRAS MIGHT OCCUR DURING FRIDAY AFTERNOON, BUT
GREATEST CHANCES AS OF NOW APPEAR SOUTH OF OUR FORECAST TERMINALS.

OUTLOOK...
THE FRONT IS FORECAST TO STALL JUST TO OUR SOUTH, THEN GRADUALLY
BEGIN TO BECOME MORE ACTIVE UNTIL A LOW ON IT PASSES EAST OF OUR
AREA ON SUNDAY. SO WHILE MAINLY VFR CONDITIONS SHOULD OCCUR, THERE
WILL BE TIMES FROM FRIDAY AFTERNOON INTO SUNDAY WHERE SHRAS AND
TSRAS SHOULD RESTRICT BOTH CIGS AND VSBYS TO MVFR LEVELS AND FOR
SHORT DURATIONS MAYBE IFR CONDITIONS. PRIMARILY VFR CONDITIONS ARE
THEN EXPECTED ON MONDAY AND TUESDAY.

&&

.MARINE...
SUB-ADVISORY CONDITIONS STILL ARE FORECAST THROUGH THE FORECAST
PERIOD. WINDS AND SEAS MAY APPROACH THE CRITERIA OVER THE NORTHERN
ATLANTIC WATERS IN THE WAKE OF THE COLD FRONT FRIDAY NIGHT AND
SATURDAY. ON-AND-OFF CONVECTION BECOMES POSSIBLE BEGINNING LATE
THIS AFTERNOON OR TONIGHT AND IS EXPECTED TO END BY MONDAY AS THE
FRONT STALLS JUST TO OUR SOUTH AND THEN BECOMES ACTIVE. HIGH
PRESSURE THEN TRIES TO NOSE IN AND BRING DECENT BOATING CONDITIONS
FOR THE START OF THE WORK WEEK.

WE ANTICIPATE A LOW RISK OF RIP CURRENTS ON FRIDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...KLINE/O'HARA
NEAR TERM...IOVINO
SHORT TERM...KLINE
LONG TERM...IOVINO
AVIATION...GIGI
MARINE...GIGI
Hazardous weather outlook, Jun 9, 10:01 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1001 PM EDT THU JUN 9 2011

NJZ001-007>010-012-013-015-017>019-PAZ054-055-060>062-067>071-110215-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1001 PM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ014-016-020>027-110215-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
1001 PM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE UNTIL SHORTLY AFTER
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-110215-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1001 PM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 9, 9:41 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
941 PM EDT THU JUN 9 2011

DEZ001-002-MDZ012-015-020-100245-
CAROLINE MD-KENT MD-KENT DE-NEW CASTLE DE-QUEEN ANNE'S MD-
941 PM EDT THU JUN 9 2011

...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...KENT...NEW CASTLE AND
QUEEN ANNE'S COUNTIES...

AT 938 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES WEST OF DOVER...MOVING EAST AT 35 MPH.
THE THUNDERSTORM WILL BE NEAR HARTLY...TEMPLEVILLE AROUND 945 PM...
KENT ACRES...RODNEY VILLAGE AROUND 1000 PM...LITTLE CREEK AND
MAGNOLIA AROUND 1015 PM.

THIS STORM WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS...GUSTY
WINDS AND POSSIBLY SOME SMALL HAIL.

LAT...LON 3907 7595 3937 7594 3937 7549 3934 7547
      3933 7543 3922 7538 3916 7540 3907 7539
      3903 7533 3898 7529 3895 7530

AMC
Local storm report, Jun 9, 9:43 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
943 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     WESTTOWN TWP            39.94N  75.55W
06/09/2011                   CHESTER            PA   911 CALL CENTER

            WIND DAMAGE TO A GROVE OF TREES... TREES DOWN.

&&

EVENT NUMBER PHI1100235

PDS
Special weather statement, Jun 9, 9:48 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
948 PM EDT THU JUN 9 2011

DEZ001-002-MDZ008-012-015-019-020-NJZ016-021-100400-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM-
CUMBERLAND-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...ELKTON...
CHESTERTOWN...CENTREVILLE...EASTON...DENTON...PENNSVILLE...
MILLVILLE
948 PM EDT THU JUN 9 2011

...STRONG THUNDERSTORMS WILL AFFECT THE AREA LATE THIS EVENING...

SCATTERED STRONG THUNDERSTORMS WILL CONTINUE AROUND THE AREA LATE
THIS EVENING. ANY OF THE THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING WIND GUSTS TO 40 MILES AN HOUR...SMALL HAIL...AND
DANGEROUS CLOUD TO GROUND LIGHTNING. THE THUNDERSTORMS WILL MOVE
TO THE EAST AROUND 30 MILES AN HOUR.

MOVE INSIDE A STURDY STRUCTURE WHEN THUNDERSTORMS APPROACH.

AREAL COVERAGE AND INTENSITIES ARE EXPECTED TO DECREASE THROUGH
MIDNIGHT.
Local storm report, Jun 9, 9:49 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
949 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND DMG     MAHONING TWP            40.81N  75.77W
06/09/2011                   CARBON             PA   911 CALL CENTER

            TREES DOWN.

&&

EVENT NUMBER PHI1100236

PDS
Local storm report, Jun 9, 9:58 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
958 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     TOLCHESTER              39.22N  76.24W
06/09/2011                   KENT               MD   911 CALL CENTER

            TREES DOWN.

&&

EVENT NUMBER PHI1100237

PDS
Special weather statement, Jun 9, 9:59 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
959 PM EDT THU JUN 9 2011

DEZ002-100230-
KENT DE-
959 PM EDT THU JUN 9 2011

...A STRONG THUNDERSTORM WILL AFFECT KENT COUNTY...

AT 955 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF DOVER...MOVING EAST AT 35 MPH.
THE THUNDERSTORM WILL BE NEAR DOVER AROUND 1005 PM AND LITTLE CREEK
AROUND 1010 PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3926 7571 3930 7543 3924 7538 3918 7539
      3915 7540 3914 7539 3909 7540 3908 7569

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:10 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Cumberland, Gloucester, Mercer, Salem65 min
Jun 9, 10:13 PM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem47 min
Jun 9, 10:32 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem58 min
Jun 9, 10:52 PM EDTSpecial Marine WarningPHI83 min
Jun 9, 10:59 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Ocean46 min
Jun 9, 11:24 PM EDTSpecial Marine WarningPHI96 min
Jun 10, 6:14 PM EDTSpecial Weather StatementPHICumberland61 min
Jun 10, 7:07 PM EDTSpecial Weather StatementPHICumberland53 min
Jun 9, 8:45 PM EDTSevere Thunderstorm WarningPHICecil, Kent, Queen Anne's60 min
Jun 9, 11:29 PM EDTSpecial Weather StatementPHIQueen Anne's61 min
Jun 9, 11:46 PM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's, Talbot59 min
Jun 10, 12:16 AM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot59 min
Jun 10, 1:01 AM EDTSpecial Weather StatementPHICaroline, Queen Anne's, Talbot119 min

Nearby

Special Marine Warnings in New Jersey, 2011Every special marine warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.